# SDR USAA2012052100008

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,895 hours, 10,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHTS MID FWD, WITH ATTND PANELS ON TRACK MOUNTED EXIT INDICATORS AT MAIN CABIN AREA OFF.  ALL OTHER LIGHTS NORMAL.  INSTALLED EMERGENCY LIGHT TRACK COVER.
